# SDR SWIA202053719

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT PRESSURE FLOOR SILL PANEL IN SEVERAL SPOTS BETWEEN FS 409+128 AND 559.  C-CHECK RO 10/29/2020.  REMOVED CORROSION FROM LT PRESSURE FLOOR SILL PANEL BETWEEN FS 409+128 AND FS 559.00.  COMPLIED WITH ALL STEPS OF REO, LEAK CHECK GOOD, NO LEAKS FOUND AT THIS TIME.
